Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 24, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 13, 2014, 1:06 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2014, 1:06 PM EST (18:06 UTC)
- Expired
- Jan 14, 2014, 9:37 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.86 ft at Jan 14, 2014, 6:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
709
WGUS42 KFFC 131806
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EST MON JAN 13 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC167-303-319-140806-
/O.NEW.KFFC.FL.W.0024.140113T1806Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
106 PM EST MON JAN 13 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 1230 PM MONDAY THE STAGE WAS 17 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING
CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$6 follow-up statements
895
WGUS82 KFFC 132224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-141224-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING.
* AT 4PM MONDAY THE STAGE WAS 19.5 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE
MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH
STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET
BRIDGE.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141224-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 5PM MONDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 13 FEET.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-141224-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 5PM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-141224-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
524 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 4PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$470
WGUS82 KFFC 140216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EST MON JAN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-141616-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
916 PM EST MON JAN 13 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY AFTERNOON.
* AT 8PM MONDAY THE STAGE WAS 19 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF
THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP
USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
PARK WILL FLOOD.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141615-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
916 PM EST MON JAN 13 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING.
* AT 9PM MONDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EARLY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-141615-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
916 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 8PM MONDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-141615-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
916 PM EST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 8PM MONDAY THE STAGE WAS 18.2 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING will continue.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$562
WGUS82 KFFC 140937
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EST TUE JAN 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC021-153-169-207-289-142000-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
436 AM EST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 3AM TUESDAY THE STAGE WAS 18.0 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-142336-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
436 AM EST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS EVENING.
* AT 4AM TUESDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-142336-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
436 AM EST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 3AM TUESDAY THE STAGE WAS 18.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND
RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING
CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON MAY 7 2013.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$127
WGUS82 KFFC 141810
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 PM EST TUE JAN 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC059-133-219-142323-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2323Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1723Z.NO/
110 PM EST TUE JAN 14 2014
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS EVENING.
* AT 12 PM TUESDAY THE STAGE WAS 13.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG
THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA
HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO
AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.3 FEET ON MAY 5 2010.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-150809-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
110 PM EST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 12PM TUESDAY THE STAGE WAS 18.1 FEET...AND
FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.2 FEET ON FEB 26 2013.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$226
WGUS82 KFFC 142229
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EST TUE JAN 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC167-303-319-151229-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
529 PM EST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 17.6 FEET...AND
FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST
UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR
FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$714
WGUS82 KFFC 150237
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EST TUE JAN 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
WILKINSON COUNTIES
GAC167-303-319-150307-
/O.CAN.KFFC.FL.W.0024.000000T0000Z-140115T0237Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.140115T0115Z.NO/
937 PM EST TUE JAN 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR OCONEE.
* AT 8PM TUESDAY THE STAGE WAS 16.9 FEET...AND
FALLING.
* FLOOD STAGE IS 17.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 13, 9:43 AM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Jan 13, 9:43 AM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 943 AM EST MON JAN 13 2014 .UPDATE... TEMPS NOT RISING AS EXPECTED AND WITH AN INCREASING CLOUD COVER AND RAIN MOVING IN...TEMPS WILL CONTINUE TO RISE SLOWLY. WILL THEREFORE LOWER MAX TEMPS ACROSS THE CWA. WILL ALSO ADJUST POPS THIS AFTERNOON AS RAIN LOOKS DEFINITE ACROSS WEST AND NORTH GA. NO OTHER CHANGES PLANNED. && .PREV DISCUSSION... /ISSUED 420 AM EST MON JAN 13 2014/ SHORT TERM /TODAY THROUGH TUESDAY/... NEXT FRONTAL SYSTEM IS PUSHING PRECIP ACROSS AL THIS MORNING. HIGH PRESSURE HAS MOVED OFF THE SC/GA/FL COAST AND IS ALLOWING THIS FRONTAL SYSTEM TO MOVE IN. THE SYSTEM EXTENDS FROM THE GREAT LAKE STATES DOWN TO THE LA GULF COAST. THE MAIN LOW CENTER IS OVER ONTARIO CANADA JUST NORTH OF LAKE SUPERIOR AND WILL CONTINUE MOVING EAST THROUGH THE SHORT TERM. ITS TRAILING COLD FRONT HAS GAINED A GULF OF MEXICO CONNECTION AS A DEVELOPING SHORTWAVE MOVED NE ACROSS THE SOUTHEASTERN U.S. THIS SHORTWAVE AND DEVELOPING FRONTAL BOUNDARY WILL PUSH RAIN INTO W GA BY 16-18Z TODAY AND CONTINUE TO MOVE EAST ACROSS THE CWA THROUGH TUESDAY MORNING. THIS FRONTAL SYSTEM DOES NOT APPEAR TO BE MUCH OF A RAIN MAKER AS ALL THE MODELS AND THE HPC QPF SHOW NORTH AND CENTRAL GA ONLY GETTING 3 QUARTERS OF AN INCH OR LESS OVER THE NEXT 24 TO 36 HOURS. INSTABILITY IS ALSO VERY WEAK WITH THIS SYSTEM SO CONTINUED WITH JUST A MENTION OR RAIN IN THE FORECAST...NO THUNDER EXPECTED. THIS SYSTEM SHOULD EXIT THE AREA BY 12Z TUE AS DRIER AIR MOVES IN ACROSS THE STATE. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY ABOVE SEASONAL NORMS. 01 LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TROUGH DEEPENING OVER THE SOUTHEAST TUESDAY NIGHT WILL BRING MOISTURE MAINLY ACROSS NORTH GA. MOISTURE APPEARS SHALLOW AND ANY PRECIPITATION SHOULD BE LIGHT. THICKNESS VALUES SUPPORT A WINTER MIX AND HAVE CONTINUED THAT TREND. SOME LIGHT SNOW POSSIBLE NORTHEAST WEDNESDAY MORNING. THE EASTERN STATES REMAIN IN A GENERAL PATTERN TROUGH THROUGH THE EXTENDED PERIOD AND A SERIES OF SHORT WAVES DIVE SOUTHEAST THROUGH SUNDAY. MOISTURE LOOKS LIMITED WITH EACH WAVE EXCEPT FOR THURSDAY NIGHT AND FRIDAY. MODELS PICK UP ON MOISTURE STREAMING FROM THE SOUTHWEST ACROSS THE CWA...THE ECMWF STRONGER THAN THE GFS. FOR NOW...HAVE INCREASED THE CLOUDS DURING THAT TIME BUT HAVE LEFT THE FORECAST DRY. 41 //ATL CONFIDENCE...06Z UPDATE... 01 && .AVIATION... 12Z UPDATE... VFR CONDITIONS TO START THIS TAF SET BUT THINGS WILL SLOWLY DIMINISH OVER THE NEXT 24 HOURS. APPROACHING FRONTAL SYSTEM IS ACROSS THE MS RIVER VALLEY WITH PRECIP OVER MS AND AL MOVING INTO GA. CLOUDS ARE BEGINNING TO INCREASE ACROSS THE STATE BUT THEY ARE STILL HIGH CLOUDS. SHOULD SEE CEILINGS AROUND 4000 FT BY 20Z TO 22Z JUST AS THE PRECIP IS GETTING STARTED AT THE TAF SITES. CEILINGS WILL CONTINUE TO FALL FINALLY GETTING DOWN INTO THE IFR RANGE BY 03Z TO 06Z AND INTO THE LIFR RANGE BY 08Z TO 10Z. WINDS ARE LIGHT AND VARIABLE AT THE MOMENT BUT EXPECTING MAINLY SW WINDS BY 14Z TO 15Z. TURNING TO THE SE BY 00Z TUE THEN BACK TO SW BY 09Z TUE. WIND SPEEDS WILL STAY 10KT OR LESS THROUGH 12Z TUE THEN INCREASE INTO 10-14KT RANGE BY 14Z TUE. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE IS HIGH ON ALL ELEMENTS THROUGH 18Z. CONFIDENCE MEDIUM ON ALL ELEMENTS AFTER 18Z. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 41 57 36 / 50 90 20 20 ATLANTA 57 42 58 37 / 80 90 5 10 BLAIRSVILLE 53 37 54 32 / 80 90 10 30 CARTERSVILLE 56 38 57 35 / 90 100 0 20 COLUMBUS 61 44 62 40 / 80 90 0 10 GAINESVILLE 54 39 56 36 / 60 90 10 20 MACON 61 43 62 39 / 50 90 20 10 ROME 53 38 58 35 / 100 100 0 20 PEACHTREE CITY 57 39 59 37 / 80 90 5 10 VIDALIA 67 53 67 44 / 30 90 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....41 AVIATION...01
Hazardous weather outlook, Jan 13, 4:11 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 411 AM EST MON JAN 13 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 411 AM EST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NORTH GEORGIA MAY SEE A WINTER MIX OF PRECIPITATION AS COLDER AIR SPREADS ACROSS THE FORECAST AREA TUESDAY NIGHT AND EARLY WEDNESDAY. OTHERWISE THE REMAINDER OF THE EXTENDED SHOULD BE DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.